MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-20/C55F SA
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following reported events of a snorkeled and occluded right internal iliac artery where a non- endologix snorkel stent was implanted.The most likely cause of the occluded right internal iliac artery was the concomitant use with products outside the ifu.To date there has been no reports of further negative patient sequalae.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
At the completion of the clinical assessment on 04/23/2018 for a pervious report event, clinical was able to find substantial evidence to support the following additional findings of snorkeled and occluded right internal iliac artery where a non- endologix snorkel stent was implanted.Previous reported event detail- (2031527-2018-00139) on (b)(6) 2015, the patient was initially implanted with a bifurcated stent, two (2) suprarenal extension and three (3) limb extensions.On 02/02/2018, endologix was made aware of a type 3a endoleak with limb separation.On (b)(6) 2018, the physician elected to implant three (3) 22x45 ovation extension to successfully bridge the separation.There have been no additional patient sequelae reported.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7535727
Report Number2031527-2018-00483
Device Sequence Number13896961
Product Code MIH
UDI-Device Identifier00818009011435
UDI-Public(01)00818009011435(17)180106
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2018
Device Model NumberI20-20/C55F SA
Device Lot Number1295665-030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR